Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 68, Issue 1, Summer 2012

Fractional integral operators on weighted anisotropic Hardy spaces
Sen-Hua Lan, Ming-Yi Lee, and Chin-Cheng Lin
J. Operator Theory pp. 3-17
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Coactions of Hopf $C^*$-bimodules
Thomas Timmermann
J. Operator Theory pp. 19-66
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Non-commutative $L_p$-spaces associated with a Maharam trace
Vladimir Chilin and Botir Zakirov
J. Operator Theory pp. 67-83
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Gaussian upper bounds on heat kernels of uniformly elliptic operators on bounded domains
Narinder S. Claire
J. Operator Theory pp. 85-100
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Realising the $C^*$-algebra of a higher-rank graph as an Exel's crossed product
Nathan Brownlowe
J. Operator Theory pp. 101-130
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Weighted BMO and Toeplitz operators on the Bergman space $A^1$
J. Taskinen and J.A. Virtanen
J. Operator Theory pp. 131-140
Abstract, references and article information
Retrieve article in:  Full-Text PDF

The truncated tracial moment problem
Sabine Burgdorf and Igor Klep
J. Operator Theory pp. 141-163
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Product between ultrafilters and applications to Connes' embedding problem
Valerio Capraro and Liviu Paunescu
J. Operator Theory pp. 165-172
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Stinespring's theorem for maps on Hilbert $C^*$-modules
B.V. Rajarama Bhat, G. Ramesh, and K. Sumesh
J. Operator Theory pp. 173-178
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Unitary equivalence of a matrix to its transpose
Stephan Ramon Garcia and James E. Tener
J. Operator Theory pp. 179-203
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Maurey-Rosenthal factorization for $p$-summing operators and Dodds-Fremlin domination
Carlos Palazuelos, Enrique A. Sanchez Perez, and Pedro Tradacete
J. Operator Theory pp. 205-222
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Renault's equivalence theorem for reduced groupoid $C^*$-algebras
Aidan Sims and Dana P. Williams
J. Operator Theory pp. 223-239
Abstract, references and article information
Retrieve article in:  Full-Text PDF

The Glazman-Krein-Naimark theory for Hermitian subspaces
Yuming Shi
J. Operator Theory pp. 241-256
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Realization of conditionally monotone independence and monotone products of completely positive maps
Mihai Popa
J. Operator Theory pp. 257-274
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Reduced free products of unital AH algebras and Blackadar and Kirchberg's MF algebras
Don Hadwin, Jiankui Li, Junhao Shen, and Liguang Wang
J. Operator Theory pp. 275-302
Abstract, references and article information
Retrieve article in:  Full-Text PDF